Forum

× Welcome click the New Topic button to post

Things went south.

6 years 2 months ago #43289 by CatherineH
Oh Amy... I am soooo sorry! I hope all this clears up very soon. Please be careful while the vertigo is present. Sending {{{hugs}}} your way...

Best wishes... Catherine
Forum Moderator Team

TURBT 1/21/10 at age 55
Dx: T2aN0M0 Primary Bladder Adenocarcinoma
Partial Cystectomy 2/25/10
Vanderbilt Medical Center
Nashville, TN

Please Log in or Create an account to join the conversation.

6 years 2 months ago #43275 by AASTEAPOTS
Never had allergic relation to anesthetic. But I am allergic to everything else!!!!! I did have IV antibiotic. I was wondering if this is the mitomycin? To make things worse I woke up today took a shower and fell then threw up from an episode of vertigo. Can't move my head or the room spins. Been in bed on my back all day trying not to move to stop the nausea. What the hell is doing this?? :angry:

Please Log in or Create an account to join the conversation.

6 years 2 months ago #43274 by upnorth
Amy,

Are you on any Antibiotics? They can cause all kinds of havock with your system.

Mark

Age 51
Diagnosed BC 12/20/2011 Ta No Mo 0a Non-Invasive At age 48
"Please don't cry because it is over..... Smile because it happened!" {Dr. Seuss} :)

Please Log in or Create an account to join the conversation.

6 years 2 months ago #43266 by DougG
So sorry things went south. Hope you feel better tomorrow and are able to get a good night's sleep tonight.

Anita

Anita
Forum Moderator
Caregiver

Please Log in or Create an account to join the conversation.

6 years 2 months ago #43265 by sara.anne
Have you ever had an allergic reaction to an anesthetic?

Of course, nothing ever happens except on a weekend when your regular doctor's office is closed!!

Sara Anne

Diagnosis 2-08 Small papillary TCC; CIS
BCG; BCG maintenance
Vice-President, American Bladder Cancer Society
Forum Moderator

Please Log in or Create an account to join the conversation.

6 years 2 months ago #43264 by Rockyiss
I am sorry your feeling so bad. Zofran always gave me a bad headache (and I rarely ever get headaches ) so I don't take it anymore . They gave me dilaudid once and I told them never again. It did really not so nice stuff to me .
Can they give you some pheneghan for nausea ? I hope you feel better soon and they can give you something that will help you . Rocky

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add attachements.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 0 Users and 256 Guests 

Statistics

Total Messages: 50851 Total Sections: 1 Today Open: 0 Today Total Answer: 1
Total Subjects: 6515 Total Categories: 11 Yesterday Open: 0 Yesterday Total Answer: 3
Total Users: 7773 Latest User: WoundNurse
Powered by Kunena Forum